MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE WHISPER¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE WHISPER¿; WIRE, GUIDE, CATHETER
Model Number 1011834HJ
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during the procedure, the whisper guide wire was found to have no radiopacity at the distal end of the device.A new whisper guide wire was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficult or delayed positioning ¿ visibility was unable to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As the reported difficult or delayed positioning ¿ visibility was unable to be confirmed during return analysis, a conclusive cause for the reported difficulties cannot be determined.Inadvertent mishandling likely resulted in the noted multiple bends across the length of the proximal core.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D4: primary udi number corrected from (b)(4).

Brand Name
HI-TORQUE WHISPER¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21426341
Report Number2024168-2025-01939
Device Sequence Number18106563
Product Code DQX
UDI-Device Identifier08717648116094
UDI-Public(01)08717648116094(11)230711(17)250630(10)3071171
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number1011834HJ
Device Catalogue Number1011834HJ
Device Lot Number3071171
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown